New Publications:

C. A. Buzzi, Y. R. Carvalho, A. Gasull.   NEW 2020-08-18
Limit cycles for some families of smooth and non-smooth planar systems.
Preprint. August, 2020.
 [Preprint] [Abstract]

J. Llibre, B. D. Lopes, P. R. Silva.   NEW 2020-08-17
Phase portraits of the Riccati quadratic polynomial differential system.
Preprint. August, 2020.
 [Preprint] [Abstract]

A. A. Rabia, J. Llibre, A. Makhlouf.   NEW 2020-08-11
Periodic solutions for two classes of Duffing differential equations via averaging theory.
Preprint. August, 2020.
 [Abstract]

C. A. Buzzi, Y. R. Carvalho, A. Gasull.   NEW 2020-08-07
The local period function for Hamiltonian systems with applications.
Preprint. August, 2020.
 [Preprint] [Abstract]

D. Juher, D. Rojas, J. Saldaña.   NEW 2020-07-31
Robustness of behaviourally-induced oscillations in epidemic models under a low rate of imported cases.
Preprint. July, 2020.
 [Preprint] [Abstract]

J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe.   NEW 2020-07-31
Invariant conditions for phase portraits of quadratic systems with complex conjugate invariant lines meeting at a finite point.
Rend. Circ. Mat. Palermo (2), 2020. [DOI] (Published Online)
 [Preprint] [Abstract]

T. Li, J. Llibre.   NEW 2020-07-30
Phase portraits of separable quadratic systems and a bibliographical survey on quadratic systems.
Preprint. July, 2020.
 [Abstract]

J. Llibre, T. Saeed, E. E. Zotos.   NEW 2020-07-30
Periodic orbits and equilibria for a seventh-order generalized Hénon-Heiles Hamiltonian system.
Preprint. July, 2020.
 [Abstract]

J. Llibre, Y. Tian.   NEW 2020-07-30
The zero-Hopf bifurcations of a four-dimensional hyperchaotic system.
Preprint. July, 2020.
 [Abstract]

J. Llibre, O. Ramírez.   NEW 2020-07-30
Polynomial differential systems with invariant algebraic curves of arbitrarily high degree.
Preprint. July, 2020.
 [Abstract]

M. Esteban, J. Llibre, C. Valls.   NEW 2020-07-30
The 16th Hilbert problem for discontinuous piecewise isochronous centers of degree one or two separated by a straight line.
Preprint. July, 2020.
 [Abstract]

T. Li, J. Llibre.   NEW 2020-07-30
Limit cycles of piecewise polynomial differential systems with the discontinuity line xy=0.
Preprint. July, 2020.
 [Abstract]

J. Llibre, C. Valls.   NEW 2020-07-30
Twin quadratic polynomial vector fields in the space $C^3$.
Preprint. July, 2020.
 [Abstract]

R. Benterki, J. Llibre.   NEW 2020-07-27
Zero-Hopf bifurcation in a malaria model.
Preprint. July, 2020.
 [Abstract]

J. Llibre, C. Valls.   NEW 2020-07-27
Twin polynomial vector fields of arbitrary degree.
Preprint. July, 2020.
 [Abstract]

P. Mardesic, D. Marín, J. Villadelprat.   NEW 2020-07-27
Bifurcations of zeros in translated families of functions and applications.
Preprint. July, 2020.
 [Preprint] [Abstract]

S. Kassa, J. Llibre, A. Makhlouf.   NEW 2020-07-27
N-dimensional zero-Hopf bifurcation of polynomial differential systems via averaging theory of second order.
J. Dyn. Control Syst., 2020. [DOI] (Published Online)
 [Preprint] [Abstract]

B. García, J. Llibre, A. Lombardero, J. S. Pérez del Río.   NEW 2020-07-27
Analytic integrability of quasi-homogeneous systems via the Yoshida method.
Preprint. July, 2020.
 [Abstract]

T. Li, J. Llibre.   NEW 2020-07-27
Limit cycles in piecewise polynomial systems allowing a non-regular switching boundary.
Preprint. July, 2020.
 [Abstract]

J. Llibre, R. O. Ramírez, V. Ramírez.   NEW 2020-07-27
The center problem for the class of $\lambda$-$\Omega$ differential systems.
Preprint. July, 2020.
 [Abstract]

A. Gasull, H. Giacomini.   NEW 2020-06-29
Solving polynomials with ordinary differential equations.
Preprint. June, 2020.
 [Preprint] [Abstract]

T. Carvalho, L. F. Gonçalves, J. Llibre.   NEW 2020-06-29
Limit cycles on piecewise smooth vector fields with coupled rigid centers.
Preprint. June, 2020.
 [Abstract]

J. Llibre, M. Messias, A. C. Reinol.   NEW 2020-06-29
Global dynamics and bifurcation of periodic orbits in a modified Nosé-Hoover oscillator.
J. Dyn. Control Syst., 2020. [DOI]
 [Abstract]

A. Nurtay, M. G. Hennessy, Ll. Alsedà, S. F. Elena, J. Sardanyés.   NEW 2020-06-29
Host-virus evolutionary dynamics with specialist and generalist infection strategies: bifurcations, bistability, and chaos.
Chaos, 30(5), 053128:1-17, 2020. [DOI]
 [Abstract]

C. A. Buzzi, J. Llibre, P. Santana.   NEW 2020-06-29
Periodic orbits of a Hamiltonian system related with the Friedmann-Robertson-Walker system in rotating coordinates.
Published online. To appear in Phys. D.
 [Preprint] [Abstract]

E. Diz Pita, J. Llibre, M. V. Otero Espinar, C. Valls.   NEW 2020-06-29
The zero-Hopf bifurcations in the Kolmogorov systems of degree 3 in $R^3$.
Preprint. June, 2020.
 [Abstract]

I. Sánchez Sánchez, J. Torregrosa.   NEW 2020-06-28
Criticality via first order development of the period constants.
Preprint. June, 2020.
 [Abstract]

J. Llibre, V. F. Sirvent.   NEW 2020-06-15
Entropy and periods for continuous graph maps.
Preprint. June, 2020.
 [Abstract]

F. Gao, J. Llibre.   NEW 2020-06-15
Global dynamics of the Horava-Lifshitz cosmological model in a non-flat universe with non-zero cosmological constant.
Preprint. June, 2020.
 [Abstract]

A. M. Benini, V. Evdoridou, N. Fagella, P. J. Rippon, G. M. Stallard.   NEW 2020-06-15
Classifying simply connected wandering domains.
Preprint. June, 2020.
 [Preprint] [Abstract]

A. M. Benini, N. Fagella.   NEW 2020-06-15
A bound on the number of rationally invisible repelling orbits.
Adv. Math., 370, 107214:1-28, 2020. [DOI]
 [Preprint] [Abstract] [Preprint at DDDUAB]

J. Giné, J. Llibre.   NEW 2020-06-15
A new sufficient condition in order that the real Jacobian conjecture in $R^2$ holds.
Preprint. June, 2020.
 [Abstract]

L. Gardini, A. Garijo, X. Jarque.   NEW 2020-06-15
Topological properties of the immediate basins of attraction for the secant method.
Preprint. June, 2020.
 [Preprint] [Abstract]

N. Fagella, L. Keen.   NEW 2020-06-08
Stable components in the parameter plane of transcendental function of finite type.
J. Geom. Anal., 2020. [DOI] (Published online)
 [Preprint] [Abstract]

J. Llibre, Y. Tian.   NEW 2020-06-02
Dynamics of the FitzHugh-Nagumo system having invariant algebraic surfaces.
Preprint. June, 2020.
 [Abstract]

E. Diz Pita, J. Llibre, M. V. Otero Espinar.   NEW 2020-06-02
Phase portraits of a family of Kolmogorov systems depending on six parameters.
Preprint. June, 2020.
 [Abstract]

J. Llibre, W. F. Pereira, C. Pessoa.   NEW 2020-06-02
Phase portraits of Bernoulli quadratic polynomial differential systems.
Electron. J. Differential Equations, 2020(48), 1-19, 2020.
 [Preprint] [Abstract] [Preprint at DDDUAB]

C. A. Buzzi, J. Llibre, P. Santana.   NEW 2020-06-02
Phase portraits of (2;0) reversible vector fields with symmetrical singularities.
Preprint. June, 2020.
 [Abstract]

A. Gasull.   NEW 2020-05-26
Conjectures.
Preprint. May, 2020.
 [Preprint] [Abstract]